SIGN UP

pains in joints and aneamia

Avatar Image
percypineapple | 21:27 Mon 20th Feb 2012 | Health & Fitness
5 Answers
Hi all,
i posted a question some time ago, and problem is still rolling around. i have painful knee joints, pains in my hips, groin and stumach, also in my back when driving for more than 30 mins. Doctor has done blood tests, and I am aeneamic.
( excuse the spelling) He has asked me twice, a month a part after blood tests, if I have seen any blood loss, but the answer is no. I can put up with the joint pains, I have had back pain for many years, but the stumach pains, and bowel problems are causing concern. I did a bowel cancer screening test two weeks ago and heard nothing, so guess that it was clear. Can all this be
I B S ? nerves etc? we are talking about pains that come and go, always some slight pain, and lots of really bad pain, I am not a wimp, I have lived with back pain for 30 years, having to slide out of bed and stand up by pulling myself up slowly, unable to walk straight for days on end, but this is dodgy,
I am on lots of medication, such as: diprydamole, statins, amias, aspirin. I asked my doctor if he thought this was causin the problem, and he said" well, stop taking all the tablets and see how you feel"
No thanks, one mini stroke is enough for me
any ideas???

Answers

1 to 5 of 5rss feed

Best Answer

No best answer has yet been selected by percypineapple. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Far too many unanswered questions for a useful reply I fear, but a few general comments.

1) I cant find your previous question that you mention "rolling around somewhere"

2) You certainly have polyarthropathy (multiple joint problems) which needs investigating...? rheumatoid ? drug induced.

3) No report from cancer screening test....ask your doctor...sounds as if it was normal.

4) I assume that it is an iron deficiency anaemia....but you don't seem to be having any treatment.

5) You mention bowel problems...what bowel problems?

6) Your medication would seem to suggest that you have cardiovascular disease with hypertension as diprydamole, statins and Amias would suggest.

Diprydamole and statins "may" produce your symptoms as side effects...may.

Sorry I have asked more questions than answers given.
Don't know if this can be of any help but.. Mr M is on statins and suffers quite a lot from joint pain. I, on the other hand, had very bad joint pains which after a blood test was found to be Poly Myalgic Rheumatica (hope that's right Sqad) I'm now on steroids and the pain is much better. Hope you feel better very soon x
masma......perfect.....
Question Author
Thanks for the replies,

I have anothe blood test at the end of the month, so will ask for the joint problems to be included, I have been taking aspirin for 30 years, so the doctor has given me a tablet to take before the aspirin in case it is affecting my stumach. all a bit of a mystery. I have heard that statins can cause joint problems, so may stop them for a few weeks and change my diet to lots of raw veg to compensate. I do not take drugs, but am a bit overweight, so perhaps diet and excersise may help.
thanks again.
My friend is on statins and is currently trying several different ones as they all have side effects causing her a lot of joint pain. My husband is on a different brand of statin (the most expensive one apparently) and has no problems at all. Interesting article in the Mail today
http://www.dailymail....-cheaper-statins.html

1 to 5 of 5rss feed

Do you know the answer?

pains in joints and aneamia

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.